# SDR P5CA0300750

- Difficulty date: January 27, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NONE
- Part serial: NONE
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, DISTORTION AND SEVERAL TEARS FOUND LOWER LOBE AFT CARGO BTWN STATION STA 1800-1900, RH 58 LBL 58. DAMAGE INTERCOSTAL REMOVED AND FABRICATED HF 2024T3.0050 THK PER SAMPLE & SRM 53-11-25. PROTECTED AREA PER SRM 51-10-02. RIVETED PER SRM 51-3-02.
